# SDR AALA202112151039

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,554 hours, 29,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AN01013414017075
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN HOLE LOCATED AT FRAME STA 43R, AND BETWEEN STR 18R TO 23R. 0.193 INCHES LONG. REMOVED AND REPLACED FRAME PER EA 332382.
